# SDR GUUA95152122810A

- Difficulty date: December 28, 2010
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 29,604 hours, 34,618 cycles
- Engine: Pwa PT6*
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED LT EMERGENCY EXIT OUTER HANDLE WILL NOT SPRING OPEN.  CLEANED AND LUBRICATED LATCH MECHANISM.
